# SDR USAA2013112000007

- Difficulty date: October 31, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK DELAMINATION ON FLOOR PANEL 151CE BETWEEN FRAME 58 TO FRAME 59, STRINGER 38R TO STRINGER 38L, Y765 TO Y765.  REPLACED FLOOR PANEL 151CE IAW A319 SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701, REV G.
